# SDR DLL13953325

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Damaged
- Location: Bs 1365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT 65 FASTENER HOLES WERE TOOL DAMAGED AT FS 1365 BULKHEAD, STR 22 TO STR 47.  ACCOMPLISHED REPAIRS PER DL ERA 271346-14.  REPAIRED PER ERA 271346-14.
